Advertisement

Acta Mathematica Vietnamica

, Volume 40, Issue 4, pp 653–669 | Cite as

Solvability of Some Classes of Systems of Dual Integral Equations Involving Fourier Transforms

  • Nguyen Van NgocEmail author
  • Ha Tien Ngoan
  • Nguyen Thi Ngan
Article

Abstract

The aim of the present work is to consider the existence and uniqueness problems for some classes of general systems of dual integral equations involving Fourier transforms of generalized functions, which are a generalization of some systems of dual equations encountered in the mixed boundary value problems of mathematical physics and contact problems of elasticity.

Keywords

Biharmonic equation Mixed boundary value problems of mathematical physics Dual integral equations 

Mathematics Subject Classification (2010)

45H05 42A38 42B10 46F10 47G30 

Notes

Acknowledgements

This work is partially supported by NAFOSTED, Vietnam.

References

  1. 1.
    Ciaurri, Ó., Guadalupe, J.J., Pérez, M., Varona, J.L.: Solving dual integral equations on Lebesgue spaces. Studia Math 142(2), 253–267 (2000)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Eskin, G.I.: Boundary value problems for elliptic pseudo differential equations. Izdat. “Nauka”, (in Russian) (1973)Google Scholar
  3. 3.
    Mandal, B.N.: Advances in dual integral equations. Chapman & Hall / CRC Press, Boca Raton (1999). 226 pzbMATHGoogle Scholar
  4. 4.
    Ngok, N.V., Popov, G.Y.a.: Dual integral equations associated with fourier transforms. Ukrainskii matematicheskii Zhurnal 38(2), 188–195 (1986)Google Scholar
  5. 5.
    Ngoc, N.V.: On the solvability of dual integral equations involving fourier transform. Acta Math. Vietnam. 3(2), 21–30 (1988)Google Scholar
  6. 6.
    Ngoc, N.V.: Dual integral equations involving Fourier transforms with increasing symbols. Acta Math. Vietnam. 34(3), 305–318 (2009)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Ngoc, N.V., Ngan, N.T.: On some systems of dual integral equations involving fourier transform. Algebraic structures in partial differential equations related to complex and Clifford analysis. In: 17th International Conference on Finite and Infinite Application. Ho Chi Minh Univ. of Edu. Press (2010)Google Scholar
  8. 8.
    Ngoc, N.V., Ngan, N.T.: Solvability of a system of dual integral equations involving fourier transforms. Vietnam J. Math. 38(4), 467–483 (2010)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Ngoc, N.V., Ngan, N.T.: Solvability of a system of dual integral equations of a mixed boundary value problem for the biharmonic equation in a strip. Acta Math. Vietnam 36(2), 375–396 (2010)Google Scholar
  10. 10.
    Ufljand, Ja.S.: The Method of Dual Equations in Problems of Mathematical Physics. Izdat. “Nauka” Leningrad. Otdel., Leningrad. (in Russian) (1977)Google Scholar
  11. 11.
    Ufljand, Ja.S.: Integral transforms in problems of elasticity theory. Izdat. “Nauka” Leningrad. (in Russian) (1967)Google Scholar
  12. 12.
    Vladimirov, V.S.: Generalized functions in mathematical physics. Moscow. (in Russian) (1979)Google Scholar
  13. 13.
    Volevich, L.R., Panekh, B.P.: Some spaces of generalized functions and imbedding theorems. Uspekhii Math. Nauk 20(1), 3–74 (1965)zbMATHGoogle Scholar
  14. 14.
    Walton, J.R.: A distributional approach to dual integral equations of Titchmarsh type. SIAM J. Math. Anal. 6(4), 628–643 (1975)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2014

Authors and Affiliations

  • Nguyen Van Ngoc
    • 1
    Email author
  • Ha Tien Ngoan
    • 1
  • Nguyen Thi Ngan
    • 2
  1. 1.Institute of Mathematics, Vietnamese Academy of Science and TechnologyHanoiVietnam
  2. 2.Department of MathematicsThainguyen Education UniversityThainguyen CityVietnam

Personalised recommendations